# SDR FDEA202507231298

- Difficulty date: July 23, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 40,548 hours, 22,303 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CRUISING, FL340.  ODOR IN FLT DECK. SMELLED LIKE A WET DOG, MUSTY TOWEL, OR DIRTY DIAPER. GOT STRONGER. OPENED C/P DOOR & SAW A CLOUD IN BACK.  BURNING IN NOSTRILS.  PUT ON OXY MASKS. DIDN`T RECEIVE FIRE - SMOKE WARNINGS.  DIVERTED, COULDN`T DETERMINE SOURCE.  EMERGENCY DECLARED.  MX CHANGED COALESCER BAGS.  BAGS  DIRTY.  RAN ENGS PER JRH & ABLE TO DUP CLOUD IN CABIN & COCKPIT.  AFTER HI PWR ENG RUNS PER JRH & BURNOUT OF AIR COOLING SYS IAW MM,  COALESCER BAGS CHANGED AGAIN.  BAGS CLEAN & NO CONTAMINATION. AFTER ENG RUNS, & HI PWR, PRESSURIZING ACFT, UNABLE TO DUPLICATE CLOUD & ODOR. HYD CHK VALVES CHANGED IAW MM. DUCTS INSPECTED IAW MM.  NO CONTAMINATION. ACFT SCHEDULED FOR A FUNCT CHK FLT. A/C OK FOR SERVICE.
